Hail, Franklin
- When
- July 11, 2:14 PM EST
- Where
- Franklin County, 0.53 mi E of Chambersburg
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.930, -77.660
Nickel size hail was reported in Chambersburg.
A cold front moving southeast across the Great Lakes triggered severe thunderstorms across central Pennsylvania during the afternoon and evening hours. These storms produced several reports of damaging winds and large hail ranging in size from penny to half-dollar.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CTP wrote it up.
A cold front moving southeast across the Great Lakes triggered severe thunderstorms across central Pennsylvania during the afternoon and evening hours. These storms produced several reports of damaging winds and large hail ranging in size from penny to half-dollar.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jul 11, 12:47 PM EST, 1 hour 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 147 PM EDT SAT JUL 11 2009 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE STATE TODAY ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. SOME STORMS MAY BE STRONG TO SEVERE. TWO AREAS OF HIGH PRESSURE WILL PROVIDE MAINLY DRY CONDITIONS FOR INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... CONTINUING TO MONITOR CONVECTIVE TRENDS UPSTREAM AND HAVE BEEN IN COORDINATION WITH SPC REGARDING A POTENTIAL WATCH BOX FOR WESTERN AND CENTRAL PENN. SATL IMAGERY SHOWS EXTENSIVE CIRRUS BLOW OFF OVERSPREADING THE REGION FROM THE WEST...WHICH COULD LIMIT OVERALL DESTABILIZATION/INSTABILITY. SRLY WINDS INCREASING WITH GOOD MIXING AHEAD OF MINOR PRE-FRONTAL TROF. THIS TROF HAS A THIN LINE OF SHOWERS/STORMS ALONG IT. THESE SHOULD DIMINISH IN CVRG/INTENSITY BEFORE NOON...BUT MAY GET SOME SPOTS WET...ESP IN THE SW. IF YOU ARE OUTSIDE THIS WEEKEND...STAY INDOORS WHEN THUNDER CAN BE HEARD. MAIN THREAT AREA IS UP IN THE NW AND WC MTS THIS AFTN...THEN SHIFTS TO THE SE LATE IN THE AFTN AND FOR THE EVENING. SVR PARAMS CRANKING UP UP WITH SBCAPES UP TO 1000J/KG IN THE FAR NW. HELICITY MAY BE A LITTLE HIGHER THAN EARLIER PROGGED...ESP ACROSS THE N...SO A VERY SMALL CHC OF TORNADOES IS THERE. BUT THE MAIN THREATS ARE STRONG WIND GUSTS AND HAIL. THE LINE SEGMENTS AND BOWS WILL DOMINATE WITH SUPERCELLS MORE POSSIBLE IN THE NRN HALF OF THE AREA AND PERHAPS IN THE SE WHERE HELICITY IN OUR CWA IS HIGHEST. DEW PTS THIS AFTN SHUD BE IN THE MID 60S...AND MAY APPCH 70 IN A FEW SPOTS AS MSTR POOLS ALONG THE MAIN LINE OF STORMS. WITH PWAT VALUES INCREASING THIS AFTN NEAR 2.00 INCHES...THIS COULD SUPPORT SOME DOWNPOURS. EXPECT A GENERAL HALF TO THREE QUARTERS OF AN INCH OF QPF...WITH SOME LOCALLY HIGHER TOTALS IN STORMS. THREAT FOR FLASH FLOODING LOW BUT A LITTLE HIGHER IN THE NW WHERE TRAINING IS POSSIBLE. && .SHORT TERM /10 PM THIS EVENING THROUGH MONDAY NIGHT/... NUMEROUS SHOWERS/TSRA WILL OCCUR THROUGH THE EVENING HOURS ACROSS THE LOWER SUSQ VALLEY AND BACK INTO SCENT PENN AS THE COLLOCATED LEFT EXIT REGION OF A 100+ KT UPPER JET/SFC CFRONT PUSHES SE ACROSS THE REGION. WOULDN/T BE SHOCKED TO SEE A BRIEF HANG-UP OF FRONTAL BNDRY AS IT PROGRESSES SEWD. THUS A FEW STRONG TSRA COULD LINGER ACROSS LOWER SUSQ-VALLEY AFT 00Z THRU 04Z SUN. CLEARING LINE SHOULD SLIDE ACROSS THE NRN MTNS LATE AT NIGHT WITH TEMPS AND DEWPOINTS FALLING OFF INTO THE UPPER 40S AT KBFD AN VCNTY. DIFFLUENT FLOW AND DRY AIR-MASS APPEARS EVIDENT BEHIND FRONTAL BNDRY...HOWEVER EXPECT SOME PATCHY VALLEY FOG TO DEVELOP EARLY SUN. SFC HIGH PRES BUILDING IN FROM THE OH VLY WILL LKLY PROVIDE FAIR WX INTO EARLY NEXT WEEK. HOWEVER...THE AREA WILL REMAIN SUSCEPTIBLE TO LOW AMPLITUDE SHORTWAVE ENERGY TRANSLATING SEWD WITHIN THE FAST NW FLOW ALOFT -- IN BTWN STRONG SCENTRAL U.S. UPPER RIDGE AND PERSISTENT CLOSED VORTEX NEAR HUDSON BAY. SREF GUID SHOWS BLW NORMAL H5 HEIGHTS AND 850 TEMPS WHICH WILL KEEP TEMPS ON THE COOL SIDE OF CLIMO. A WEAK SECONDARY TROUGH AXIS SLIDING SEWD FROM THE LWR GRT LKS MAY TOUCH OFF A FEW SHOWERS ON MONDAY...BUT PROB/CVRG LOOKS QUITE LOW ATTM SO WILL CONT DRY FCST ATTM. && .LONG TERM /TUESDAY THROUGH SATURDAY/... MADE ONLY MINOR CHANGES TO THE MEDIUM-LONG TERM FORECAST THIS AM GIVEN THE IMPENDING SEVERE WEATHER THREAT. TODAYS 00/06Z ENSEMBLE RUNS SHOW VERY LITTLE CHANGE IN THE OVERALL FLOW PATTERN ALOFT...WITH STUBBORN TROUGHING REMAINING ALONG THE WCOAST OF NOAM AND ACROSS SERN CANADA/NORTHEASTERN CONUS FOR THE FORESEEABLE FUTURE. INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS STILL XPCD FROM MID WEEK ON AS THE LOW LEVEL FLOW VEERS AROUND TO THE SOUTH/WEST. HPC PROGS CONTINUE TO SHOW A WARM FRONT LIFTING NEWD FROM THE OH VLY WED FOLLOWED BY A COLD FROPA FOR THUR/FRI. TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY BELOW NORMAL AS HEIGHTS REMAIN SUPPRESSED OVER THE NORTHEAST STATES THROUGH THE END OF THE PD. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... LINE OF SHRA/TSRA MARCHING ACROSS THE STATE THIS AFTERNOON. HOWEVER...THE SOUTHERN HALF OF THE LINE IS BREAKING UP. DO EXPECT DEVELOPMENT TO CONTINUE OVER THE SOUTHERN MOUNTAINS AND MOVE INTO SOUTHEAST PA BY LATE AFTERNOON. TRIED TO TIME THE CONVECTION AND STEADY PRECIP THROUGH THE FIRST SIX HOURS OF THE FORECAST PERIOD. AS THE FRONT PASSES FROM WEST TO EAST THIS EVENING...WENT VFR TO MVFR OVERNIGHT THEN GOOD VFR FROM EARLY MORNING HOURS ON SUNDAY. WINDS BEHIND THE FRONT ON SUNDAY WILL BE BREEY FROM THE NORTHWEST. OUTLOOK... SUN-TUE...VFR. LCL/VLY BR/FG PSBL EACH AM. WED...MAINLY VFR. MVFR IN SHRA PSBL. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...BEACHLER/STEINBUGL LONG TERM...STEINBUGL AVIATION...BEACHLER/TYBURSKI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1011 AM EDT SAT JUL 11 2009 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-121415- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1011 AM EDT SAT JUL 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AS A COLD FRONT PUSHES ACROSS THE REGION. THE MAIN THREATS WOULD BE FOR DAMAGING WIND GUSTS AND HAIL...BUT TORNADOES MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DANGELO
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 PM EDT SAT JUL 11 2009
PAZ005-006-010-011-037-111845-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-TIOGA PA-
142 PM EDT SAT JUL 11 2009
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTHERN POTTER...
NORTHWESTERN CAMERON...NORTHWESTERN ELK AND NORTHWESTERN TIOGA
COUNTIES THROUGH 245 PM EDT...
AT 139 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 11 MILES
SOUTH OF OLEAN TO 13 MILES SOUTHEAST OF BRADFORD TO KANE TO 22 MILES
SOUTHWEST OF KANE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30 MINUTES WILL
FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
ALSO EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THESE STORMS WILL BE NEAR OSWAYO AROUND 200 PM...GENESEE AROUND 215
PM...KEATING SUMMIT AROUND 230 PM AND DENTON HILL STATE PARK AROUND
245 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 446...
STATE ROAD 449.
LAT...LON 4200 7739 4179 7775 4156 7825 4150 7897
4168 7895 4199 7841
EXPERIMENTAL
FORECASTER: LAMBERTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 147 PM EDT SAT JUL 11 2009 PAZ025-026-111830- BLAIR PA-HUNTINGDON PA- 147 PM EDT SAT JUL 11 2009 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BLAIR AND WEST CENTRAL HUNTINGDON COUNTIES... AT 146 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWRY...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE MINOR FLOODING OF ROADS AND POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR MARTINSBURG AROUND 200 PM...ROYER AROUND 210 PM...MARKLESBURG AROUND 220 PM AND TROUGH CREEK STATE PARK AROUND 230 PM. THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 19 AND 33. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 220. LAT...LON 4031 7855 4049 7854 4050 7800 4026 7801 EXPERIMENTAL FORECASTER: STEINBUGL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT SAT JUL 11 2009
PAZ026-035-036-111900-
FRANKLIN PA-FULTON PA-HUNTINGDON PA-
157 PM EDT SAT JUL 11 2009
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN...NORTHEASTERN
FULTON AND SOUTH CENTRAL HUNTINGDON COUNTIES THROUGH 3 PM EDT...
AT 156 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF BREEZEWOOD...MOVING EAST AT 20 MPH.
WIND GUSTS TO 45 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR FORT LITTLETON AROUND 220 PM...FANNETTSBURG
AROUND 230 PM...WILLOW HILL AROUND 240 PM AND UPPER STRASBURG AROUND
250 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 167
AND 196.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.
LAT...LON 4000 7818 4011 7818 4016 7814 4020 7770
3996 7769
EXPERIMENTAL
FORECASTER: LAMBERTSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
204 PM EDT SAT JUL 11 2009
PAZ019-026-027-045-111900-
HUNTINGDON PA-MIFFLIN PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
204 PM EDT SAT JUL 11 2009
...STRONG THUNDERSTORMS WILL AFFECT CENTRE...NORTHERN
HUNTINGDON...SOUTH CENTRAL CLINTON AND WESTERN MIFFLIN COUNTIES
THROUGH 3 PM EDT...
AT 202 PM EDT...STRONG THUNDERSTORMS WERE DEVELOPING ALONG A LINE
FROM 11 MILES WEST OF STATE COLLEGE TO TYRONE TO HUNTINGDON...MOVING
EAST NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SOME SMALL STREAMS.
ALSO EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND INTENSE LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THESE STORMS WILL BE NEAR PETERSBURG AROUND 210 PM...UNIONVILLE
AROUND 220 PM...BELLEFONTE AND STATE COLLEGE AROUND 230 PM...ZION
AROUND 240 PM...HOWARD AROUND 250 PM AND LAMAR AROUND 300 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 157 AND 175...I-99 BETWEEN MILE MARKERS 55
AND 85.
LAT...LON 4056 7814 4053 7816 4061 7819 4063 7817
4065 7820 4071 7817 4074 7813 4075 7815
4082 7812 4089 7799 4108 7747 4087 7752
4050 7770 4049 7815
EXPERIMENTAL
FORECASTER: LAMBERTSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 PM EDT SAT JUL 11 2009
PAZ036-063-111945-
CUMBERLAND PA-FRANKLIN PA-
248 PM EDT SAT JUL 11 2009
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN AND
SOUTHWESTERN CUMBERLAND COUNTIES THROUGH 345 PM EDT...
AT 245 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
CHAMBERSBURG...MOVING EAST AT 20 MPH.
WIND GUSTS TO 45 MPH AND HAIL BETWEEN PEA...AND DIME SIZE ARE
POSSIBLE WITH THIS STORM. A 30 MINUTE PERIOD OF VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. ALSO EXPECT
FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR ST. THOMAS AROUND 300 PM...UPPER STRASBURG
AROUND 310 PM...CHAMBERSBURG AROUND 320 PM...FAYETTEVILLE AROUND 330
PM AND MONT ALTO AROUND 340 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 9 AND 27.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.
LAT...LON 3992 7796 4001 7792 4007 7786 4004 7738
3998 7743 3996 7747 3991 7748 3980 7756
EXPERIMENTAL
FORECASTER: LAMBERTSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT SAT JUL 11 2009
PAZ006-011-012-037-041-112015-
CAMERON PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-
TIOGA PA-
259 PM EDT SAT JUL 11 2009
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CAMERON...NORTHERN
LYCOMING...NORTHWESTERN CLINTON...SOUTHEASTERN POTTER AND TIOGA
COUNTIES THROUGH 415 PM EDT...
AT 254 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM NEAR
LAWRENCEVILLE...TO LEONARD HARRISON STATE PARK...TO DRIFTWOOD
...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR SLATE RUN AROUND 315 PM...WATERVILLE AROUND
345 PM AND TROUT RUN AROUND 400 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14...STATE ROAD 120.
LAT...LON 4200 7693 4160 7687 4160 7682 4150 7678
4136 7689 4135 7702 4133 7707 4128 7824
4130 7824 4171 7765 4201 7738
EXPERIMENTAL
FORECASTER: LAMBERTThe Sterling radar (KLWX), 107 km away, was scanning. The volume nearest the first event began at 19:14 UTC.
12 thunderstorm wind, 6 hail. Local standard time, as filed.
Nickel size hail was reported in Chambersburg.
Quarter size hail was reported in Chambersburg.
Quarter size hail was reported just east of St. Thomas.
Thunderstorm winds estimated near 60 mph knocked down trees and wires in Susquehanna State Park.
Penny size hail was reported in Turbotville.
Thunderstorm winds estimated near 60 mph knocked down trees and wires in Northern Cambria and Susquehanna Townships.
Thunderstorm winds estimated near 60 mph knocked down trees and wires in Coalport.
Thunderstorm winds estimated near 60 mph knocked down trees and wires in Bloomsburg.
Thunderstorm winds estimated near 60 mph knocked down trees a few miles west of Bloomsburg.
Thunderstorm winds estimated near 60 mph knocked down two utility poles in Philipsburg.
Thunderstorm winds estimated near 60 mph knocked down trees near New Bloomfield.
Thunderstorm winds estimated near 60 mph knocked down trees along Route 664 just south of Swissdale.
Thunderstorm winds estimated near 60 mph knocked down numerous trees just off of Route 54 west of Barnesville.
Half-dollar size hail was reported in Montoursville.
Thunderstorm winds estimated near 60 mph knocked down trees near the Walnut Street exit on Route 322.
Thunderstorm winds estimated near 60 mph knocked down trees near Selinsgrove.
Thunderstorm winds estimated near 60 mph knocked down trees just north of Harrisburg.
Nickel size hail was reported in Linglestown.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2009Every state in 2009This day in weather historyWarnings in Pennsylvania, July 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 171556, 171557, 171558, 171562, 171559, 171563, 171564, 171565, 171566, 171568, 171569, 171570, 171571, 171560, 171572, 171573, 171575, 171561.